# SDR FDEA201002050334

- Difficulty date: February 5, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 35,020 hours, 29,436 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX292723
- Condition: Failed
- Location: Hyd Sytem
- Part time: 4,722 hours, 2,830 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST YELLOW HYD SYS QUANTITY AT CRUISE C/W ECAM AND C/W QRH.  EDP RUPTURED.   PER MM  29-00-00-3, INSPECTED CLOGGING INDICATORS OF CASE DRAIN, DELIVERY AND RETURN FILTERS. NONE OUT. VISUALLY INSPECTED CASE DRAIN FILTER, NO     CONTAMINATION OR DECOMPOSED FLUID FOUND. REMOVED AND REPLACED CASE DRAIN FILTER IAW MM 29-11-36-4.  PRECAUTIONARY. REMOVED AND REPLACED YELLOW EDP IAW MM 29-11-32-4. SYSTEM BLEED ACCOMPLISHED IAW MM29-00-00-4. YELLOW SYS CHECK PERFORMED PER MM 29-00-00-6. SYSTEM OPERATES NORMALLY, NO LEAKS NOTED.
